# SDR REXA2014020400012

- Difficulty date: February 1, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 27,880 hours, 24,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WEB LINTEL FITTING WAS FOUND TO BE CRACK ON AFT PRESS BULKHEAD AT FS 621.  REPAIRED IAW REO 601R-53-61-1230.
